Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1966, Volume 34, Issue 1

The Typical Spectral Shape of an Economic Variable<150:TTSSOA>2.0.CO;2-3
p. 150-161

C. W. J. Granger

In recent years, a number of power spectra have been estimated from economic data and the majority have been found to be of a similar shape. A number of implications of this shape are discussed, particular attention being paid to the reality of business cycles, stability and control problems, and model building.

Log In To View Full Content